# SDR DALA2019011000200

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,680 hours, 14,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX.1.650" IN LENGTH ON THE FUSELAGE SKIN AROUND THE 8TH AND 9TH STRIGNER ATTACH RIVETS ALONG S-13AR AFT OF FRAME 1654 AS MARKED. C/W WITH ERA 566324-14 WHICH REFERS TO REPAIR CRACKS PER SRM 53-00-01. (LP 0898008)
